Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can medicines prescribed post cataract operation cause headaches as a side effect ?

Himay I answer your health queries right now ? Please type your query here...\, can-some-eye-drops-cause-glaucoma-if-yes-is-it-temporary . 58 yr old female patient has undergone cataract surgery 1.5 months back . has headache so consulted the specialist. specialist said it is becausse of medicine and it is temporary
Asked On : Thu, 24 Mar 2011
Answers:  2 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
welcome to healthcaremagic portal
Post surgery glaucoma can be 1)pre existing 2)secondary due to surgery 3) drug induced.The diagnosis and management is to be done on this background.There should be long term follow up in such cases
Answered: Fri, 29 Apr 2011
I find this answer helpful
  User's Response
sometime after surgery there is rise in eye pressurewhich can be controlled by antiglaucoma medication.Sometime raised pressure may be because of post op steroids in that case you have to stop steroid,please follow instructions of your eye doctor.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor